# SDR 2003FA0000028

- Difficulty date: October 25, 2002
- Submitted: January 9, 2003
- Operation: General aviation
- Aircraft: N2324A
- Make and model: Beech A36
- Aircraft serial: E3124
- Engine: Cont IO550*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 363800501
- Condition: Loose
- Location: Cam
- Part time: 528 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LANDING GEAR WARNING HORN WAS SOUNDING IN COCKPIT AS A/C WAS TAXIED.  DURING TAKEOFF, LANDING GEAR RETRACTED AS SOON AS A/C BROKE GROUND, EVEN THOUGH LANDING GEAR CONTROL SWITCH WAS IN LANDING GEAR (DOWN).  ELECTRICAL T/S ESTABLISHED THAT LANDING GEAR CONTROL SWITCH COMMANDING GEAR RETRACTION EVEN THOUGH SWITCH WAS IN DOWN POSITION.  SWITCH WAS REMOVED FROM PANEL AND INSPECTED.  CAM, WHICH ACTUATES SWITCH TO RAISE AND LWR LANDING GEAR, INSIDE OF LANDING GEAR CONTROL SWITCH WAS LOOSE.  CAM IS HELD IN PLACE WITH TWO SET SCREWS WHICH LOCK CAM TO GEAR SELECTOR HANDLE SHAFT.  ONE OF SET SCREWS WAS NOT MAKING CONTACT WITH THE GEAR HANDLE SHAFT.  THE OTHER SET SCREW WAS MAKING LIGHT CONTACT.  RIGGED CAM IAW MM.
